• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

HELP!!! injection site Red and swole

bigarms

New member
Registered
Joined
Jun 7, 2002
Messages
84
Can any one tell me what is happening before I lose it. The injection site from my last shot is now red and swelling fast. It started about 3 days after injecting. I am just starting a cycle but scared to go on with this stuff. I am using a good supplied QV Enanthate 250 and injected 1.5 cc into my upper leg/ thigh area, around the hip. The area is hot to the touch and hurts like I had used T400......geting scared.
 

bigarms

New member
Registered
Joined
Jun 7, 2002
Messages
84
That is what I thought .....but what do I tell him or just say I don't know. Is there anything over the counter that will work or just penicillin.

I there any way to prevent it next time.....should I lay off until this clears.

Thanks
 

BIGKIWI

IFBB PRO / FOUNDING Member
IFBB PROS
Joined
Jul 13, 2002
Messages
1,457
could be a reaction to the benzyl alcohol I sometimes get them. Give it a couple days as will prob go down , get some anti-inflamatories. If doesn't start get better in couple more days go see doc
 

bloded

New member
Registered
Joined
Jun 5, 2002
Messages
157
bigarms is it the 50ml bottle? I just finished some Qv enanthate in the 50ml had the same thing happen the first week then no problems by the 2 1/2 week mark it was really kicking in very good product ,I always have my fiance give me the "death rub" as I like to call it basically she just uses her fingers like a deep tissue massage to really disperse the injection makes a world of difference hurts like hell though you shouldnt have any problems in a few more days.
 

Armageddon

New member
Kilo Klub Member
Joined
Jun 9, 2002
Messages
2,316
happend to me several times. This is something I recomend for alot of things cause it works everytime. at least for me, Echinachea. It's a natural antibiotic. start with 2 everyhour for 3 hrs then 1 every hr for 4-6hrs. good luck the problem is most likely not that serious.
 

wolverine

New member
Registered
Joined
Jun 6, 2002
Messages
611
Armageddon said:
happend to me several times. This is something I recomend for alot of things cause it works everytime. at least for me, Echinachea. It's a natural antibiotic. start with 2 everyhour for 3 hrs then 1 every hr for 4-6hrs. good luck the problem is most likely not that serious.
Good advice. Also use a heating pad in the area and massage. It might hurt, but really rub it out. If there is oil in the area this well help disperse it and make the swelling go down.
 

Ivan

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Aug 22, 2002
Messages
2,047
Here is my way of dealing with it (the soreness) when I take lotsa sust or T-400: I take my loaded dart and put it under hot tap water for a minute. Take the poke, but do it slowly. Afterwards, massage it deeply for 5 min. Then take a hot shower, still sorta massaging the area. Dry off and apply either ICY HOT or TIGER BALM to the area.. I do this and there is no pain.
 

PHIL HERNON

Banned
Joined
Jun 6, 2002
Messages
14,932
GO TO THE DOCTOR

IT COULD BE CELLULITIS AND YOULL NEED ANTIBIOTICS OR YOU WILL LOSE MUSCLE TISSUE FROM DAMAGE FROM THE INFECTION. YES YOU CAN WAIT, RUB IT, ETC..., BUT DONT CHANCE IT.
 

Chuck999

FOUNDING Member
Registered
Joined
Jul 24, 2002
Messages
341
I've had the BA reaction and I think its hard to tell if thats what it is or infection - I would agree with big Phil - go to a doc! Its not worth the downside if it is an infection. And antibiotics will probably take care of it if it pretty easily if it is. If you're worried about what to tell the doc, insurance issues, etc. and if you can spare a few bucks just go to a "doc in the box" and give them a phony name and pay them in cash. Exam and some antibiotics won't break the bank, and unless you use insurance or write a check docs don't require ID. At least not here in Atlanta. That way it won't affect your ins. BTW - just the BA stuff can swell up, get red, hot, and hurt like a mofo - I just got over some from some crude susp - but like Phil says it could just as easily be an infection which could really fuck you up if it is, and is also easy to take care of if it is - so go to doc.
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
4,922
You may even get a little sick and feverish. But if you or any buddies have some antibiotics lying around take some. Add some yougart or acidophillus to you diet if you use antibiotics also.
Let us know what happens bro...if its simply BA reaction it will
go away after about 4-5 days.
 

bigarms

New member
Registered
Joined
Jun 7, 2002
Messages
84
Hey everyone thanks for the good advice. I went ahead an saw a doctor and he gave me some antibiotics for the inflamation. It is much better and the redness has started to go away.

That is the first time I have had any problems with an infection. I don't believe it was caused from the needle or the bottle....could it have been from a reaction. I have used QV before and it was not the first load from this bottle. I just can't put my finger on what caused the problem.
 

boing

New member
Registered
Joined
Jun 24, 2002
Messages
126
I'm going to assume that you cleaned the area with a swab before the shot.

Anyway now you have the AB's make sure you get a refill and then if it happens again you know what to do

Boing "the English_Bulldog"
 

Forum statistics

Total page views
501,988,393
Threads
123,380
Messages
2,348,828
Members
155,074
Latest member
Dark4594
Top